OT medical staff: Severe stomach pains and medication | Page 2 | TigerDroppings.com

Posted byMessage
CajunAngele
LSU Fan
Member since Oct 2012
11168 posts

re: OT medical staff: Severe stomach pains and medication


Yep. diverticulitis =flagyl Rx?

BTW I had this a few weeks ago and I took ES Maalox I think it is a flu thing but this person needs to go to urgent care because we don't know what pre existing conditions they have.







Back to top
  Replies (0)
WAR TIGER
USA Fan
Death Valley
Member since Oct 2005
2521 posts

re: OT medical staff: Severe stomach pains and medication


And....

Why are you taking Metronidazole?

Dicyclomine? Do you have IBS?


You are trying to treat upper ABD pain with an Antibiotic and an Anticholinergic.
As the pharmacist said, there is no interaction between these two drugs, and you should avoid alcohol until the Metro clears your system.


Without an answer from you......I am guessing you either have reflux (stomach moving up into your esophagus), or you have a blockage at your Gall Bladder.
There are several things this could be, but those are pretty common occurrences.






Back to top
CajunAngele
LSU Fan
Member since Oct 2012
11168 posts

re: OT medical staff: Severe stomach pains and medication


I HAPPEN to catch Dr. Oz the other day and he said drinking coke as in pepsi; helps clear GI blockages.

FWIW can't hurt.






Back to top
holmesbr
LSU Fan
Baton Rouge, La.
Member since Feb 2012
675 posts

re: OT medical staff: Severe stomach pains and medication


My maw-maw always said drink a little coke if you have a stomach ache.





Back to top
3xlsugrad
North Carolina Fan
Member since Feb 2012
11037 posts

re: OT medical staff: Severe stomach pains and medication


quote:

Instead of self medicating a problem that you are clueless about why don't you ask the OT before you taking any meds to find out a) what it is and b) what medications you should be taking if any.
FIFY






Back to top
  Replies (0)
CajunAngele
LSU Fan
Member since Oct 2012
11168 posts

re: OT medical staff: Severe stomach pains and medication


wise maw-maw.





Back to top
  Replies (0)


Back to top